# SDR YENA20140323062

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 22,149 hours, 13,698 cycles
- Engine: Ge CF3410E6
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P02
- Part serial: KUL08752
- Condition: Failed
- Location: Nr 1 Oil Press
- Part time: 429 hours, 254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT "ENG OIL LOW PRESSURE" ON EICAS.  ACCOMPLISH QRH THAT LED THE CREW TO A PRECAUTIONARY ENGINE SHUTDOWN DUE TO ABNORMAL OIL INDICATION.  ACFT DIVERTED.  TROUBLESHOT "ENG OIL LOW PRESS" MSG IAW FIM 79-33-00.  R & R NR 1 ENG OIL PRESSURE TRANSMITTER IAW AMM 79-33-03.  PERFORMED ENG START IAW AMM 71-00-01. OPS CHK NORMAL. OK FOR RETURN TO SERVICE.
